Difference between loestrin and yaz

Common Questions and Answers about Difference between loestrin and yaz

loestrin

I had the same thing with the Yaz. I was on Yasmin and switched to Yaz and promptly gained about 5 or more pounds. No problems at all with Yasmin, and I was on it for 5 or more years. I still work out like I did on Yasmin, and I've never eaten a lot, although, the Yaz does make me hungry all the time, and I can't seem to get rid of this bloating. I spot constantly and cramp. I have another friend that is the same way.
I switched birth control from Ocella (generic of Yaz) to Loestrin 24 fe, and I've read side effects that say vaginal irritation is a possibility beacause of reduced estrogen. I've changed soaps 5 times, everything from Summers Eve to tear free hypoallergenic kids soap. At this point I'm literally hoping it's either chlamydia or gonorrhea so I can just gets some freaking help. Does anyone have any idea what could cause all these symptoms together? I've tested negative for abnormal pH.
uh, no! There is a big difference between the menstural type cramps we are experiencing and the abdominal cramps associated with needing to go to the bathroom, etc. Unfortunately, now some of us are having menstural type cramps with bowel movements! I did have the ultra sound and my fibroids are small so the doctor isn't concerned about those causing the pain. The next step is the laproscopy (spelling?). He said that if there is endo.
I went on shots for a year and was given birth control pills afterwards. I recently changed pills from Loestrin 24 to Yaz, and that was a mistake. I was trying to make things easier on everyone in my household because I became evil every month before my period. Now my symptoms are coming back. I'm still trying to swallow the fact that I could be told in the next couple of years that I may not be able to have kids. Good luck to you.
To anyone who could be reading this now and wondering if there's a link between the pill and stomach issues, please think about your history, your symptoms and try to see if there's a time that you can pinpoint. For me I realized my stomach problems started at the end of high school and worsened through college - within the first few years of starting the pill. You can try to take a break from the pill, of course use backup methods and just see how you feel.
Started with Yasmin, didnt like it, went to Loestrin, didnt like it, and now found YAZ. YAZ worked WONDERS for me. I was a very happy person, of course with mood swings, but that comes with being a woman in the first place. I stopped BC all together about a month and a half ago, and that is when all the hell started. I had my first panic attack after ending the pill.
I went off it. Had a tubal pregnancy (lost the baby) and started on yaz (not yasmin) immediately after (aug 2006). i just stopped taking it a couple weeks ago so that i could lose some weight. i'm not due to start my period for another 2 and a half weeks but my breast are really sore, especially my nipples. and i've noticed that i've been very tired lately which is a symptom of pregnancy but could also be that i started going into work an hour earlier.
I am not on birth control, but tried Yaz and I think my body was confused as hell and got completely pissed off at me for trying it - I was agitated, and more cranky than I was off the pill. Just my experience, thought Id share.
I've always had an issue with it and when I started the pill it made a huge difference. Since I stopped I noticed my facial hair was thicker and now more noticable. So now I started the pill again about 3 weeks ago. For the last week I've noticed a big improvement with my facial hair but the hair on my head is still thinning. After reading all your posts I'm more confused than ever. I thought restarting the pill would help by my facial hair and hair loss, but now idk.
It has been a long recovery process, and I am just starting back to work full time. I have switched back to my faithful YAZ.
I am on Loestrin 24. That was last year. I am on the same pill and I haven't had any more problems. I just know to use a back up when using antibiotics.
Well my cramps were so bad without BC (which is why i initially started to take them) i went back on starting in March, so i have been taking both Cymbalta and Ocella, and have been having strange bleeding problems, i never used to bleed between cycles or after sex or orgasm and all the sudden i do now. Its got me rather worried, has anyone ever experienced this?
I was attributing all this to peri-menopause. I had and MRI (for back pain) in Sept and it caught the cyst. My Dr did a VUS and saw it, I waited a month and it had grown so surgery was scheduled. The wait and see limbo land is horrible b/c time seems to be in slow motion. It does seem odd that, given your history and the fact that they know you have a cyst, they are making you wait.
I called my doctor and they immediately scheduled me for an ultrasound, which took place today. Between the spotting, cramping, and absence of pregnacy symptoms, I had already mentally prepared myself that I had either miscarried or was in the process of doing so. The doctor and nurses even prepared me for the possibility with the presenting symptoms. I was shocked with the nurse showed my baby's HEARTBEAT!!! I was told that the heartbeat was 135 and that "everything looked good.
I finally got a period ( A VERY LIGHT) in Jan 08 for about a week. Then in Feb I got another one and it didn't stop for 31 days (between light and med). So I called my gyno and she put me on provera for 10 days, stopped the bleeding for about 5 and then one day I had the heaviest period EVER for like 2 hours and then nothing for another week. That was at the end of March, now 3 weeks ago I got it again and it hasn't stopped.
he gave me a blood test and my thyroids are fine. I am not pregnant and so he put me on YAZ. My period still hasn't stopped so I went to the hospital. I have been in a lot of pain and passing big clots. I also have been sick to my stomach and dizzy, also I have had a few hot flashes. The Dr. at the hospital did a few blood test and said my Hemoglobin was very high and I was bleeding my from cervix a little bit. He gave me provarin to take for 10 days to stop my period.
Once I had it removed I did not have a period for 3 months and like you I had pinching etc...They performed a scan and no cysts found...
Hi everyone, I am 5 days late on my period, have tender breast, and crampy. I had very light spotting between periods, approximately 10 days ago. I took a HPT and it was negative. I am always like clockwork and have NEVER been late, except for my first pregnancy 7 years ago, which resulted in miscarriage. I am confused and concerned because I am 35, I have blocked fallopian tubes and my chances of becoming pregnant are through IVF.
MedHelp Health Answers